# SDR CALA2012040900244

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT TRANSITION PANEL CORRODED STA 767 TO 787. CTN 53-140-00.   REMOVED DAMAGED TRANSITION PANEL, LOCATED AND DRILLED NEW PANEL INSTALLED NEW PANEL REF SRM 51-10-02, 51-40-02, AND AMM 51 21-00.
